MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VM 8 PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS SURESIGNS VM 8 PATIENT MONITOR
Model Number 863068
Medical Device Problem Codes No Audible Alarm (1019); No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that there was no alarm sound.The device was not in clinical use at the time the issue was discovered.

Brand Name
SURESIGNS VM 8 PATIENT MONITOR
Common Device Name
SURESIGNS VM 8 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
building 5 suite 203
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
building 5 suite 203
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12413539
Report Number8043836-2021-10011
Device Sequence Number3662182
Product Code MHX
UDI-Device Identifier00884838000087
UDI-Public00884838000087
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863068
Device Catalogue Number863068
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Distributor Facility Aware Date08/24/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown